# SDR CALA0001326

- Difficulty date: August 25, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FORWARD END OF FRAME OF THE FORWARD LAV TOILET SERVICING UNIT AT STA 240, LT SIDE.  A DOUBLER WAS INSTALLED IAW SRM 53-01, FIGURE 2, 53-34-0, FIGURE 2, AND 51-30-1.
